# SDR YENA2024012900105

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 58,152 hours, 20,626 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: C12850AC03
- Part serial: C12850010859
- Condition: Failed
- Location: Flt Controls
- Part time: 31,300 hours, 10,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING HEAVY MAINTENANCE: ECAM A/P OFF A/P 1 & 2 INOP  AUTO FLIGHT INOP A/T INOP; REFER STS W/O 3238 NR 663 R&R FCU IAW AMM 28-81-12-000-001-A/400-001-A PERFORMED AFS TEST IAW AMM 22-96-00-710-001 INIT OF FLT PLAN IAW AMM 22-70-00-710-002 AND LAND CAT 3 (MAINT ONLY) IAW AMM 22-97-00-710-001 ALL OS CKS OK.
